Doctor insights on:
What Causes Cramps In Legs At Night
What is the cause of cramps in legs at night?I do not smoke. Is it true that banana reduces cramps? Or what can I take?
Try bananas: It is thought that leg spasms may be from low potassium. Bananas are a good source of potassium. You can also drink orange juice. Realistically unless you see a doctor during the spasm it is hard to know exactly the cause. It is simple though to eat a banana and see if it helps. Those cramps do hurt though don't they? ...Read more
Many: Not limited to men! usually fatigue. Could be due to medications taken. Diuretics exacerbate this by causiing low potassium, magnesium and perhaps low calcium. Poor hydration contributes to this. If one has poor circulation to the lower extremities (pvd), leg crams can occur. Sometimes we just don't know why they cramp. You may be helped by some meds. See your pcp and discuss. ...Read moreSee 2 more doctor answers
I have severe leg pain at night that wakes me sometimes... Not a cramp like achey pain. What causes this?
Lessen you dosage: Consult with your doctor. The rx instructions indicate a reduction of dosage is in order under the guidance of your doctor. A pill splitter can cut the pills in half to give you half dose. You can eliminate certain days a week to cut your overall dose. I know a person that reduce their dose to taking only 5 mg once per week - approved by their doctor, and is doing well.. ...Read more
Many possibilities: Restless leg syndrome usually causes such symptoms in the evening and bedtime. Poor circulation has to be considered. Certain medications, low potassium levels, other conditions as well should be considered. Talk to your internist or sleep physician. ...Read moreSee 2 more doctor answers
I got always a leg cramps at night and during swimming. What is the causes and what should I do at least lessen the occurrence?
What causes leg cramps in the middle of the night? What can I do to get them to stop? How can I prevent them from re-occurring?
Maybe: All statins including zocor (simvastatin) can cause muscle pains, usually proximal muscles such as thighs or arms, and usually bilaterally. If you have this, check your ck blood test with your primary care doctor to rule out a more serious complication and try to stop it to see if the symptoms disappear - they always do in case of statin associated muscle pain within 1-2 weeks of stopping the medication. ...Read moreSee 1 more doctor answer
Foot cramps: Leg and foot cramps can be caused by many different things such as low potassium to nerve problems to circulation problems. You need some blood work and possible doppler to check for circulation problems unless you already suffer from systemic issues you have not disclosed. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What causes severe leg cramps in the night?
- What causes leg muscle cramps at night?
- What can cause leg cramps at night?
- Ask a doctor a question free online
- What causes severe leg cramps at night?
- Causes severe leg cramps night
- Causes of leg and foot cramps at night
- What to do with leg cramps at night?
- What is the cause of cramps in legs at night?